# SDR ASAA0945545

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Bracket
- Part number: 65C25746142A
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET CRACKED ON FWD SIDE OF RT ELEV STA 123.  REPLACED SUPPORT BRACKET ON FWD SIDE OF RT ELEVATOR STA 123.
